Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conditions for a module to be injective and some applications to Hopf algebra duality

Author: Ian M. Musson
Journal: Proc. Amer. Math. Soc. 123 (1995), 693-702
MSC: Primary 16W30
MathSciNet review: 1221727
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present some simple conditions for a module to be injective in certain situations. Injective modules over bialgebras often have the additional structure of module algebras, and our results can be used to give some explicit examples. In particular, we construct such a module algebra for the quantum group $ {O_q}({\text{SL}}(2))$. Our results can also be used to describe the Hopf algebra duals of $ {O_q}({\text{SL}}(2))$ and related Hopf algebras.

References [Enhancements On Off] (What's this?)

  • [A] E. Abe, Hopf algebras, Cambridge Univ. Press, Cambridge, 1977. MR 594432 (83a:16010)
  • [APW] H. H. Andersen, P. Polo, and K. Wen, Representations of quantum algebras, Invent. Math. 104 (1991), 1-59. MR 1094046 (92e:17011)
  • [CM] W. Chin and I. M. Musson, Hopf algebra duality, injective modules and quantum groups, Communications in Algebra (to appear). MR 1285700 (95d:16049)
  • [D] V. G. Drinfeld, Quantum groups, Proc. Internat. Congr. Math., Berkeley, CA, 1987, pp. 798-820.
  • [G] J. A. Green, Locally finite representations, J. Algebra 41 (1976), 137-171. MR 0412221 (54:348)
  • [H] R. Hartshorne, Algebraic geometry, Springer, New York, 1977. MR 0463157 (57:3116)
  • [K] T. G. Kucera, Explicit descriptions of injective envelopes: generalizations of a result of Northcott, Comm. Algebra 17 (1989), 2703-2715. MR 1025604 (91e:16005)
  • [HL] T. J. Hodges and T. Levasseur, Primitive ideals in $ {C_q}[G]$, University of Cincinnati, preprint.
  • [L] T. Levasseur, L'enveloppe injective du module trivial sur une algebre de Lie resoluble, Bull. Sci. Math. (2) 110 (1986), 49-61. MR 861668 (88c:17015)
  • [Ma] Y. I. Manin, Quantum groups and non-commutative geometry, Centre de Recherches Math., Montreal, 1988.
  • [McR] J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley, Chichester, 1987. MR 934572 (89j:16023)
  • [M] I. M. Musson, On the structure of certain injective modules over group algebras of soluble groups of finite rank, J. Algebra 85 (1983), 51-75. MR 723067 (85g:20013)
  • [N] D. G. Northcott, Injective modules and inverse polynomials, J. London Math. Soc. (2) 8 (1974), 290-296. MR 0360555 (50:13003)
  • [R] D. E. Radford, Generalized double crossproducts associated with the quantized enveloping algebras, University of Illinois at Chicago, preprint. MR 1600690 (98k:17020)
  • [SV] D. W. Sharpe and P. Vamos, Injective modules, Cambridge Univ. Press, Cambridge, 1972. MR 0360706 (50:13153)
  • [T] M. Takeuchi, Hopf algebra techniques applied to the quantum group $ {U_q}({\text{sl}}(2))$, Deformation Theory and Quantum Groups with Applications to Mathematical Physics (J. Stasheff and M Gerstenhaber, eds.), Contemp. Math., vol. 134, Amer. Math. Soc., Providence, RI, 1992, pp. 309-323. MR 1187295 (93k:17039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W30

Retrieve articles in all journals with MSC: 16W30

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society